# SDR DALA1164325641

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 3,972 hours, 1,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1377, LBL 20-23 SIDE PANEL FOUND CORRODED.  AFT CARGO STA 1377 LBL 20-23 SIDE PANEL REPAIRED IAW B757- 200 SRM 51-70-13 FIG 1.
